Further to my last 2 posts, (I have a low TSH and T4 has been slowly dropping)
I went to see my sympathetic GP who agreed to trial an increase from 75mcg (the dose I have taken for 15 years) to 100mcg for a month... and then review.
He is also referring me to an endocrinologist (which may involve a long wait)
I have now taken the increase since Monday and I’m worried I am overdosing!
My exercise intolerance is even worse (shortness of breath and rapid heartbeat)
I have loose stool and I’m sweating.
On the plus side, I’m not as boiling at night and the daily morning pressure headache has gone.
My question is: does it take a while for the body to adjust to the dose change?
My symptoms were not typical of hypothyroid but a mixture of both hypo and hyper which I read is possible if the problem originates from The pituitary gland (which: due to my low TSH for the last 15 years, I think it may be)
I am also on B12 injections, I read that B12 deficiency can go hand in hand with this.
Has anyone any thoughts? I will persevere with the increase, I have to report back to the GP in a month...
Thank you 😊